Advertisement

Journal of Mathematical Sciences

, Volume 188, Issue 6, pp 758–760 | Cite as

Characterization of distribution by regression properties of maximal order statistics

  • S. A. Tovmasyan
Article
  • 48 Downloads

We obtain characterization of some distribution based on some regressional relations for order statistics. Bibliography: 2 titles.

Keywords

Order Statistic Maximal Order Regression Property Maximal Order Statistic Regressional Relation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. B. Nevzorov, “Extrema and the Student t 2 -distribution,” Zap. Nauchn. Semin. POMI, 351, 232-237 (2007).Google Scholar
  2. 2.
    N. M. Marudova and V. B. Nevzorov, “One family containing the Student t 2 -distribution,” Zap. Nauchn. Semin. POMI, 361, 57-65 (2008).Google Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations